# SDR AALA201605219003

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 25,922 hours, 10,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFT RT CABIN DOOR SLIDE DOESN'T ARM CORRECTLY.  FOUND & REMOVED DEBRIS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE R4 DOOR & GIRT MECHANISM IAW AMM 52-13-00-0001-A.
